# SDR COMA9531201

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Prop Hub
- Part number: 660714258
- Condition: Bolt Hole Dmg
- Location: Propeller
- Part time: 7,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE FLAW INDICATIONS DURING ULTRASONIC INSPECTION IN COMPLIANCE WITH AD93.19.01.  PROPELLER WAS DISASSEMBLED AND HUB, S/N CW1042, REMOVED FROM SERVICE.
